# SDR SWIA2024092508076

- Difficulty date: July 17, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL, FS364.0-FS379.0 HAS NICKS,      HN00174898     (C-CHECK RO 9/24/2024)    REPLACED LH SIDE SEAT RAIL FROM FS364-379 USING NEW HARDWARE REF CRJ 200 AMM 53-01-11-400-802.
